# SDR NACA2023102100001

- Difficulty date: October 21, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737-400
- Aircraft serial: 25860
- Aircraft time: 63,649 hours, 43,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW FRAME CORROSION ON STA 727C +10 (L26), REPAIRED PER SRM 56-20-02
